# SDR SWIA202264313

- Difficulty date: January 30, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N242SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000588
- Aircraft time: 13,382 hours, 9,851 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP TRACK 1A HAS THICKNESS REDUCTION WEAR OF .97MM AT FWD END     (C-CHECK RO 2/15/2022)    REMOVED AND REPLACED LH INBOARD AFT FLAP TRACK. REF EMB-175 AMM 57-54-25. SEE CONTINUE CARD FOR WORK PERFORMED.
